# SDR SWAA2023071758926

- Difficulty date: June 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB ACCESS PANEL 343AB UPPER FWD RUBBER SEAL HOLES ARE ELONGATED<[01] REMOVED AND REPLACED RIGHT HORIZONTAL STAB ACCESS PANEL 343AB SEAL IN REF: SRM 51-40-02-0G-0;[02] CW
